# SDR FDEA201207312792

- Difficulty date: July 31, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50128
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 660 FLOORBEAM UPPER FWD FLANGE HAS ONE HOLE WITH SHORT ED LBL 69.  OUT OF LIMITS IAW SRM 51-40-06, FIG 3.  REMOVED FLOORBEAM IAW SRM 51-40-02.  INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5012. MAJOR REPAIR.
